Controllability of a nonlinear hybrid system - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Annals of the University of Craiova. Mathematics and Computer Science series Year : 2011

Controllability of a nonlinear hybrid system

Abstract

In this paper we study a controllability problem for a simplified 1-d nonlinear system which models the self-propelled motion of a rigid body in a fluid located on the real axis. The control variable is the difference of the velocities of the fluid and the solid and depends only on time. The main result of the paper asserts that any final position and velocity of the rigid body can be reached by a suitable input function.
No file

Dates and versions

hal-00759342 , version 1 (30-11-2012)

Identifiers

  • HAL Id : hal-00759342 , version 1

Cite

Nicolae Cindea, Sorin Micu, Ionel Roventa, Marius Tucsnak. Controllability of a nonlinear hybrid system. Annals of the University of Craiova. Mathematics and Computer Science series, 2011, 38 (1), pp.35-48. ⟨hal-00759342⟩
142 View
0 Download

Share

Gmail Facebook X LinkedIn More